# SDR AALA990881

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT EXIT ROW 18 INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
